To view original post click here
Following the death of my father I was upset (no brainer really) so the GP handed out these lethal pills like a packet of smarties. I was reluctant to take them but was greeted with “well, what else do you want me to do about it” and so my hell began. First came the twitching, the sweating, the sleepless nights, the slurring speech, the confusion and emotional outburst. So they prescribed MORE!
It has cost me a lot of money but a Consultant Psychiatrist at The Priory final said “I’ll tell you what they have done to you, you had Serotonin Syndrome, you are lucky you didn’t die”!
Why did I react like this? Because I wasn’t depressed!! These things act on the same chemical in the brain as exstacy and I was OD’ing!
When I discontinued the poison I made a full recovery. The GMC are now involved as are solicitors. I don’t want this to happen to anyone else!
PLEASE if you suffer any symptoms (especially twitching that indicated brain damange) speak to your GP and ask what they know about Serotonin Syndrome (Serotonin Toxicity)